# SDR FDEA201808172067

- Difficulty date: August 17, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N994FD
- Make and model: Boeing 757-23A
- Aircraft serial: 25490
- Aircraft time: 45,094 hours, 15,044 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6259469
- Part serial: 046C4967
- Condition: Malfunctioned
- Location: Rt A/C Pack Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL 340, NOTICED EARS POPPING.  LOOKED AT THE CABIN ALTITUDE INDICATOR & IT INDICATED NORMAL,  THE RATE GAUGE FLUCTUATED.  AFTER A FEW MINUTES,  THE RIGHT PACK INDICATED INOPERATIVE.  DESCENDED TO 9000 FT.  REMOVED AND REPLACED THE RIGHT PACK TEMP CONTROLLER, AND THE RIGHT  FLOW CONTROL CARD AS A PRECAUTION IAW AMM 21-51-14-4, AND 21-51-09-4, OPS CHECKED NORMAL.
